# SDR FDEA201007302739

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM OTBD CHORD HAS CORROSION BS 460 TO BS 480 S17R.  REMOVED CORROSION ON RT SIDE CREASE BEAM OB CHORD STA 455-465 AND FOUND TO BE   OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL III. REPAIRED CHORD IAW EA F-5310-141190.    CLASSIFIED CATEGORY "A" MAJOR REPAIR.
